Loading...

Baileysmom97's Recent CancerCompass Activity

  • Baileysmom97 has replied to a post on the message board

    You should be able to have a pharmacy compound it to the right dosage.  If by chance you have a University Vet hospital near you, they should be able to do it as well

    March 10, 2016 view post
    • Baileysmom97 has replied to a post on the message board

      My dog Bailey had TCC and kidney problems.  She was only able to be on the piroxicam for about 6 months and then the kidney values started going up. She lived more than 2 years after diagnosis, although her tumor was tiny when it was discovered.  I tried everything, including holistic things like green tea extract, neoplasene.  The vets probably won't put him on the piroxicam with kidney problems. ...

      March 10, 2016 view post
      • Baileysmom97 has replied to a post on the message board

        Pepcid and Misoprostil can be taken together.  Misoprostil thickens the lining of the stomach and pepcid has other functions to aid with the Piroxicam.

        February 23, 2016 view post
        • Baileysmom97 has replied to a post on the message board

          Just so you know, Piroxicam is not chemo.  It is an anti-inflammatory.

          November 18, 2015 view post
          • Baileysmom97 has replied to a post on the message board

            Did the vet also tell you about pepcid?  Piroxicam can cause stomach problems and ulcers. There is also Misoprostol which can help build up the mucous lining of the stomach.

            October 20, 2015 view post
            • Baileysmom97 has replied to a post on the message board

              If I remember correctly, prednisone should not be given with piroxicam.  I believe if they are on prednisone, there has to be a "washing out" period before they start the piroxicam so I would definitely not give the prednisone.

              August 11, 2015 view post
              • Baileysmom97 has replied to a post on the message board

                The biggest worry with Piroxicam is the possibility it can cause an ulcer in the stomach.  That is why you want to give it at the end of the meal so there is enough food in the stomach and also give an antacid like Pepcid before the meal.  Is he taking anything else currently?  My dog never experienced anything like yours but did have to be off the Piroxicam for awhile because of the ulcer issue.

                July 27, 2015 view post
                • Baileysmom97 has replied to a post on the message board

                  The antibiotics are not so bad for the kidneys, but I think it just makes it harder on their system as a whole, constantly being on meds for the UTI's. It was really the piroxicam which was bad for the kidneys and when the UPC numbers went up, Bailey was taken off the piroxicam. We tried Metacam for awhile and she was eventually taken off of that too.  She was not on any kind of anti-inflammatory for the better ...

                  July 13, 2015 view post
                  • Baileysmom97 has replied to a post on the message board

                    I checked on allergic reactions to Piroxicam and hair loss does not seem to be listed.  That might be more related to the stopping of the Dinovite? Just a thought.

                    June 18, 2015 view post
                    • Baileysmom97 has replied to a post on the message board

                      You could also try Metacam instead of the Piroxicam.  I think green tea extract might be better than Graviola.  When I researched Graviola, there seemed to be some thought that it could cause neurological problems.  I would probably keep her on the Dinovite.  

                      June 18, 2015 view post
                      Loading...
                      Load more activity
                      Loading more activity

                      About Baileysmom97

                      Caregiver
                      Bladder Cancer

                      We care about your feedback. Let us know how we can improve your CancerCompass experience.